Open Journal of Microphysics

Vol.3 No.3(2013), Paper ID 35702, 7 pages



Matrix Quasi-Exactly Solvable Jacobi Elliptic Hamiltonian


Ancilla Nininahazwe


Institut de Pédagogie Appliquée, Université du Burundi, Bujumbura, Burundi


Copyright © 2013 Ancilla Nininahazwe et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

A. Nininahazwe, "Matrix Quasi-Exactly Solvable Jacobi Elliptic Hamiltonian," Open Journal of Microphysics, Vol. 3 No. 3, 2013, pp. 53-59. doi: 10.4236/ojm.2013.33010.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.